# SDR GAIA04175OP

- Difficulty date: December 4, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H1010153
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, ON SHORT FINAL, NOSE GEAR LIGHT CHANGED FROM GREEN TO RED, GOT HORN.  CYCLED GEAR TWICE TO NO AVAIL.  VISUAL INSPECTION THROUGH PORT INDICATED DOWN AND LOCKED.  DECLARED EMERGENCY.  LANDING AND TAXI IN UNEVENTFUL.  TROUBLESHOOT NOSE GEAR INDICATION FOUND BAD DOWNLOCK SWITCH AND (DOWN-LOCK) SWITCH CONNECTOR.  REMOVED AND REMOVED NLG DOWN SWITCH AND CONNECTOR IAW MM 32-61-71 AND WIRING MANUAL 20-61-19.  ALL GROUND OPS CHECK GOOD, DOWN AND LOCK CHECK C/W RETRACT NLG UP AND DOWN SEVERAL TIMES, CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
